EconPapers    
Economics at your fingertips  
 

Estimation of inequality indices of the cumulative distribution function

Ramses Abul Naga and Christopher Stapenhurst

Economics Letters, 2015, vol. 130, issue C, 109-112

Abstract: Inequality indices for self-assessed health and life satisfaction are typically constructed as functions of the cumulative distribution function. We present a unified methodology for the estimation of the resulting inequality indices. We also obtain explicit standard error formulas in the context of two popular families of inequality indices that have emerged from this literature.

Keywords: Ordered response data; Self-assessed health; Multinomial sampling; Large sample distributions; Standard errors (search for similar items in EconPapers)
JEL-codes: D63 C43 I1 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016517651500097X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:130:y:2015:i:c:p:109-112

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-07
Handle: RePEc:eee:ecolet:v:130:y:2015:i:c:p:109-112